# SDR SWAA2023070752757

- Difficulty date: May 25, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CABIN R-2 DOOR LOWER SILL INNER CHORD FROM STA 947.75 TO STA 992.8 WL 208.1<[01] REMOVED AND REPLACED AT CABIN R-2 DOOR LOWER SILL NEW INNER CHORD FROM STA 947 TO STA 992.8 WL 208.1 AS PER REF B/737 SRM 51-40-02-0G.;[02] SUMMARY :REMOVED AND REPLACED AT CABIN R-2 DOOR LOWER SILL NEW INNER CHORD FROM STA 947 TO STA 992.8 WL 208.1 AS PER REF B/737 SRM 51-40-02-0G.;[03] SUMMARY :REMOVED AND REPLACED AT CABIN R-2 DOOR LOWER SILL NEW INNER CHORD FROM STA 947 TO STA 992.8 WL 208.1 AS PER REF B/737 SRM 51-40-02-0G.
